MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CLAMP, THORACIC, RADIOLUCENT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CLAMP, THORACIC, RADIOLUCENT; INSTRUMENT, STEREOTAXIC
Model Number 9733148
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Separate medical device report (mdr) has been filed for the open spine clamp driver.No parts have been returned to the manufacturer for analysis.Device manufacture date was unavailable at the time of filing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.It was reported that the site had a stripped screw on their spinous process clamp.This issue was noticed intra/peri-operatively during the select patient/acquire scans task.The site said the driver for the clamp had become rounded and may have contributed to the issue.The surgeon was able to tighten the clamp sufficiently for the case.There was no delay to the procedure.There was no reported impact on patient outcome.

Brand Name
CLAMP, THORACIC, RADIOLUCENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key7954614
Report Number1723170-2018-05075
Device Sequence Number1498676
Product Code HAW
UDI-Device Identifier00613994201263
UDI-Public00613994201263
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K990214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733148
Device Catalogue Number9733148
Device Lot Number160324
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight113